# SDR GTIA2018090602835

- Difficulty date: September 6, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 44,936 hours, 20,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD, DISCARD MEGAPHONE BATERIES. IT WAS WAS FOUND THAT BOTH FWD AND AFT MEGAPHONES ARE INOP AFTER BATTERIES CHANGED. VOLUME ON BOTH MEGAPHONE ARE NOT WORKING AT TIME OF TEST. REMOVED AND REPLACED BOTH FWD AND AFT MEGAPHONES AS PER AMM 25-65-51. OPS CHECK GOOD AND NO DEFECTS NOTED AT PRESENT TIME.
